HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Uniqueness of positive solutions to semilinear elliptic equations with double power nonlinearities

Files in This Item:
pre936.pdf76.39 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84084

Title: Uniqueness of positive solutions to semilinear elliptic equations with double power nonlinearities
Authors: Kawano, Shinji Browse this author
Issue Date: 12-Feb-2009
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 936
Start Page: 1
End Page: 5
Abstract: We consider the problem < u + f(u) = 0 in Rn, im xj!1 (x) = 0, 1) here (u) = ¡ωu + up ¡ uq, ω > 0, q > p > 1. t is R known that a positive solution to (1) exists if and only if F(u) := u f(s)ds > 0 for some u > 0. Moreover, Ouyang and Shi in 1998 found hat the solution is unique if f satifies furthermore the condition that f(u) := (uf u)) (u) ¡ uf u)2 < 0 for any u > 0. In the present
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69744
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University